?

Log in

No account? Create an account

Previous Entry | Next Entry

A blustery day out there, one of the last spates of Bradbury Weather this year, I expect. Winter is pressing in close, preparing to sweep away the dregs of October. "Here in November, in this house of leaves we pray." Currently, it's overcast and only 62˚F. The wind is 12mph from the west.

On Wednesday, I decided it was time to get off gabapentin, which I've been taking since April 25th, 2011. I'll explain all the whys farther along. For now, I'll just say it was necessary. But I did it the way I tend to do things: all at once. I'd been advised to taper. I didn't. And I'm pretty ill, but getting better. Weak, aching, sweating, too tired to sit up for long stretches at a time, unhappy innards, shaking hands, and so forth. If I'd tapered, I might have missed a lot of the withdrawal symptoms. But not definitely, and this way it's done. I'm off the drug.

I have some photographs Spooky took yesterday, late Autumn on the West Side of Providence:















All photographs Copyright © 2015 by Kathryn A. Pollnac



Later Taters,
Aunt Beast

Comments

( 4 comments — Have your say! )
setsuled
Nov. 7th, 2015 05:35 pm (UTC)
Very nice photos from Kathryn again. I hope your symptoms clear up soon.
hildemore
Nov. 7th, 2015 11:39 pm (UTC)
Those photos are stunning.

I have chronic pain conditions. I had a dramatically violent reaction to gabapentin. My nurse friend who was with me when I was puking in the street said far too many people are on that drug and she hates it.

I hope you feel better soon.
everville340
Nov. 8th, 2015 04:32 pm (UTC)
The colors of the leaves are entrancing. I so miss the leaves of Fall back East. Thank you both for the photographs, and may your body's equilibrium continue to balance and improve as the gabapentin leaves your system.
vizsludraugas
Nov. 8th, 2015 06:43 pm (UTC)
Those photos are beautiful.

I hope the symptoms go away soon and that you feel a lot better.
( 4 comments — Have your say! )